Research

On a multistep method approximating a linear sectorial evolution equation


Reference:

Del Buono, N. and Hill, A. T., 2002. On a multistep method approximating a linear sectorial evolution equation. IMA Journal of Numerical Analysis, 22 (3), pp. 481-499.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsDel Buono, N.and Hill, A. T.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7414
Additional InformationID number: ISI:000176605600008

Export

Actions (login required)

View Item